# SDR IPXA09M57766

- Difficulty date: October 1, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 55,549 hours, 11,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C REPAIR SURVEY SEQ. 283-W3-05 AT LT WING FIXED L/E EXISTING REPAIR AP PROX. BETWEEN XOS STA. 610 AND 621 DOES NOT CORRELATE TO SRM 57-1 0-00, FIG. 14, AND PAGE 40, VOL. 1, REV. 38     REPAIRED AS PER UPS EO MD11-5730-35339-A AND SAA EA 011-5730-01-A205 9, ISSUE A, REF. RCD329622
